There is a contraindication with ipatroprium and soy, soy lecithin,
soybean and peanut allergies. OUr pharmacy doesn't have this listed in
their drug info, but our poison center found it listed in their drug
information system. I remember reading a circular about this a long while
ago and thought it was to the propellant or dilutent but now can't find
the information anywhere. (Az Poison Center - 520-626-6016).
On Mon, 27 Sep 1999, Joseph Gunn wrote:
> had a patient's mother tell me this weekend that her asthmatic son can't
> be given atrovent because of his peanut allergy. seems "his doctor told
> me this a few years ago".
> i couldn't find anything in the literature. anyone ever heard of this?
> Joseph D. Gunn, MD
> Pediatric Emergency Medicine
> Fairfax Hospital
> Falls Church, VA
> For more information, send mail to [log in to unmask] with the message: info PED-EM-L
> The URL for the PED-EM-L Web Page is:
For more information, send mail to [log in to unmask] with the message: info PED-EM-L
The URL for the PED-EM-L Web Page is: